# SDR DXTA200601388

- Difficulty date: May 11, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N955QS
- Make and model: Cessna 750
- Aircraft serial: 7500055
- Aircraft time: 7,009 hours, 4,440 cycles
- Engine: Allsn AE3007C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 99144201
- Part serial: CAE330091
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING TAXI, RIGHT ENGINE SHUT DOWN, HAD JUST ADVANCED TLA TO CROSS A RUNWAY AND RIGHT ENGINE FAILED.  CHECKED THE RIGHT ENGINE FADECS FOR FAULTS, NO FAULTS INDICATED.  RAN THE RIGHT ENGINE NUMEROUS TIMES WITH NORMAL STARTS AND ACCELERATION EACH TIME.  INSPECTED THE BLEED LINE FROM THE ACCELERATION BLEED VALVE TO THE MAIN BLEED VALVES AND INSPECTED THE ITT HARNESS NO FAULTS FOUND.  DOWN LOAD TREND AND LIMIT DATA.  OPERATIONAL CHECK OF RIGHT ENGINE IS GOOD.  NO FURTHER ACTION REQUIRED.  ALL WORK IAW 72-00-00 OF THE AE3007C MM.
